# SDR DXTA2012090405114

- Difficulty date: September 1, 2012
- Submitted: September 19, 2012
- Operation: Air carrier
- Aircraft: N724QS
- Make and model: Gulstm 200
- Aircraft serial: 100
- Aircraft time: 6,231 hours, 3,826 cycles
- Engine: Pwc PW306A
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: 60068837
- Condition: Malfunctioned
- Location: Brakes
- Part time: 1,540 hours, 980 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON LANDING, HAD TO APPLY MUCH MORE FORCE THAN NORMAL TO GET ANY EFFECTIVENESS OUT OF THE BRAKES.  SLOWING THROUGH 80 KIAS THE BRAKES GRABBED EXTREMELY HARD, BUT EVENLY.  IT GRABBED AND RELEASED AS IF THE ANTI-SKID WAS WORKING, BUT MORE VIOLENTLY. AFTER PARKING THE NR 2 AND NR 4 WHEELS WERE TOO HOT TO TOUCH AND BOTH ASSY WERE SMOKING.  PERFORMED THE OPTIONAL BRAKE WEAR INSPECTION AND FOUND ALL BRAKES WITHIN WEAR LIMITS IAW G-200 MM CH 32-40-20. CHECKED POWER BRAKE VALVE, OPS CHK GOOD IAW G200 MM CH 32-40-45. PERFORMED PARKING SYSTEM FUNCTIONAL TEST, VERIFIED PROPER OPERATION OF PARK BRAKE RETURN CHECK VALVE, OPS CHK GOOD IAW MM 32-40-20. REMOVED ALL MLG WHEEL CAPS TO INSPECT ANTISKID TRANSDUCER DRIVE TABS ON HUB CAP. REMOVED AND REPLACED NR 2 AND NR 4 POWER BRAKE ANTI-SKID TRANSDUCERS WITH OVERHAULED UNITS IAW MM. 32-40-35. PERFORMED FUNCTIONAL CHECK ON ALL FOUR ANTI-SKID TRANSDUCERS IAW MM 32-40-30. FUNCTIONAL CHECKED GOOD.
